# SDR 29GA2018070600001

- Difficulty date: July 6, 2018
- Submitted: July 8, 2018
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 418
- Aircraft time: 38,901 hours, 43,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1187
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0062 TPA/NAS REPORT: BOTH EMERGENCY EXIT CABIN WALL LIGHTED PLACARDS DO NOT ILLUMINATE ON EITHER WALL. INSTALLED FWD AND REAR POWER SUPPLY UNITS 20LN 24LN. R&R 23LN EMERGENCY POWER SUPPLY IAW AMM 33-50-10-04-1.
